# SDR HAIGJQR0219

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 2437 · DC Indicating System
- Part: Dual Ammeter
- Part number: 209070264003
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 837 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS THAT NR 1 NEEDLE HANGS UP INTERMITTENTLY ON AMMETER.   REPLACED WITH NEW PART.
